# SDR DLM88001108

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 29,133 hours, 23,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE TO VERT STAB ATTACH ANGLE WAS FOUND CRACKED AT APPROX FS 1474 (CANTED).  THE CRACK IS APPROX 0.75 INCHES  IN LENGTH AND EXTENDS FWD/AFT IN THE HORIZ FLANGE.
